Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I am having muscle aches and headaches, had thyroid

i have had bad achy calves, shins, upper thighs and upper arms, also a feeling of being dizzy and naustated. i was on thryoid but dr took me off tsh was fine he said and noly on the lowest dose for about 9 monhts. I also have ra i had the leg aches before I stopped the thryoid I am at my wits end and I also get very bad headahces?
Asked On : Sat, 14 May 2011
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
may be you should go for thyroid evaluation again thyroid hormones may have to be started in full dose
get evaluation soon
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor